# SDR FDEA200911133946

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N52121
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WEB AND UPPER "L" ANGLE CORRODED BETWEEN STA 1360 AND STA 1380, BETWEEN STRINGER S-26R AND S-27R.  REMOVED AND REPLACED IN ACCORDANCE WITH   B757-200 SRM 51-40-02 REV. 98.  INTERCOSTAL WEB FORMED AS PER BOEING DWG 146N5212 REV. - AND PL 146N5212 REV. -. CHORD FORMED AS PER BOEING DWG 146N5213 REV. - AND PL 146N5213 REV. -.  INTERCOSTAL WEB AND CHORD PART MARKED AS FX 146N5212-1 AND FX 146N5213-1, RESPECTIVELY, AS PER GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
